# SDR AALA20011266

- Difficulty date: June 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME DENTED, FS 500 STRINGER 23R.  INSTALLED BELTFRAME DOUBLER PER SRM 53-10-4.  (M)
